Naturopathy and dubious compounding pharmacies: A deadly combination

In March, it was widely reported that a young woman named Jade Erick had died suddenly of a hypersensitivity reaction while undergoing an infusion of intravenous curcumin ordered by a naturopath named Kim Kelly to treat her eczema. The FDA investigated and found egregious problems with the injectable curcumin used. This tragic incident thus serves to demonstrate how dangerous a combination naturopaths and dubious compounding pharmacies can be. Naturopathy and dubious compounding pharmacies: A deadly combination David Gorski

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s